# SDR IPXA2025022869424

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 30,728 hours, 20,405 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE AT 190 KTS/ 4000Â€™ WHEN PLACING FLAP LEVER TO 1. FOLLOWED QRH TO SUCCESSFUL LANDING. REMOVED AND REPLACED #10 RGA ON LEFT WING L/E. OPS CHECK NORMAL PER AMM 27-81-18.
